MathSciNet Relay Station
MathSciNet bibliographic data
MR410764 (53 #14509) 57D40 (58G99)
Lees, J. Alexander On the classification of Lagrange immersions. Duke Math. J. 43 (1976), no. 2, 217–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement